# SDR IPXA09657651

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410357G
- Part serial: 000822
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NR 3 SLAT OTBD NOSE SKIN RIVET HOLE FOUND CRACKED JUST AT OSS792.24     LHW NR 3 SLAT AT OSS792.24 OTBD NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 45.  ORG MAT'L CLAD 7075T-600631N ORG CRACK LENGTH .125 INCH DAMAGED SKIN CUTOUT 7 INCH BY 9 INCH THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MAT'L CLAD 7075T6-0071N AS DOUBLER, CLAD 7075T6-0063IN AS REPAIR PLATE.  REPAIR SIZE IS 10.25 INCH BY 12.25 INCH.
